Tuesday, 30 September 2008

Support Group




Consumer Initiative Fund
Tardive dyskinesia is a disorder that causes involuntary movements (especially of the lower face). The abnormal movements include tongue thrusting, repetitive chewing, jaw swinging, or facial grimacing. If diagnosed early, the condition may be reversed by stopping the drug that caused the symptoms. In some cases, even if the antipsychotic drugs are stopped, the involuntary movements may become significantly worse or permanent.
Tardive dyskinesia is serious side effect of long-term use of drugs called neuroleptics. The most commonly used neuroleptics are older anti-psychotic drugs, including haloperidol, trifluoperazine, or fluphenazine

LIFE IN MOTION:
TARDIVE DYSKINESIA
SUPPORT GROUP

Next meeting:
October 8, 2008
3:00 PM - 4:30PM
At the PeerNetBC office
(formerly known as SHRA)
1212 W. Broadway Room 306
Phone: 604-733-6186
Project Manager: Susan Trapp